Husband srarted Bicalutamide March 21 & Taxotere March 27. April 25 PSA was 10. June 27 it was 12. Ended Taxotere July 12. Aug 2 PSA was 19. Dr out him on Xtandi - started 8/25 and PSA dropped to 16 in 2 weeks but last one taken on 10/3 it jumped up to 31. Oncologist has said he's done all he can and has teferred us to Moffit in Tampa. Have an appointment just before Thanksgiving. We also found in March that he is diabetic and recently that he has non-alcoholic cirrhosis. We have our first appointment with a Hepatologist next week. Oncologist did a marrow biopsy so we know there is no cancer there - and none in the liver from that biop. Right now my head is spinning trying to understand it all. The pain is back in his hips - side effects of Xtandi or mets?? Don't know. He will have a PET scan soon. Dr is getting that scheduled now.
Also getting Procrit shots every week
Xgeva every 4 weeks and
Zoladex every 12 weeks.